# SDR 98ZZZX1153

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Shift
- Location: Pt Blade
- Part time: 756 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT Q-ROTOR = 6.77 GMIN2.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TC:  3,128.1.
